Facebook Pixel
EmpowHER Guest

On birth control and took plan B, late period.

By Anonymous December 13, 2014 - 11:55am
Rate This

So I always get my period on a Tuesday but I recently had unprotected sex on Sunday the 7th and took a plan b that night. Was suppose to get my period on the 9th but didn't and here I am on saturday the 13th and still no period. I am on birth control. I'm just wondering if the plan b upset my cycle and if I won't get it until the next month when I'm supposed to get my period. Since I am on birth control.

Add a Comment1 Comments

HERWriter Blogger

Hi Anon,

Thank you for sharing your question with EmpowHER! Yes, when you take Plan B, it may disrupt your cycle as a side effect. Sometimes your period may come later than usual and may not come on your typical day to start your period.

However, Plan B is pretty effective in reducing the risk of pregnancy, so I don't think that should be a concern. What kind of birth control do you take? Usually if you use your birth control the right way on a regular basis, you shouldn't need to use Plan B.

I hope this has helped and let me know if you have further questions!


December 14, 2014 - 10:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!